# SDR ABXA050077

- Difficulty date: March 21, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 56,693 hours, 51,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448503
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER SECTION OF FRAME CORRODED FS 503, LONGERON 29 LEFT TO LONGERON 29 RIGHT.  REPAIRED FRAME IAW DC-9 SRM 53-03.
